# SDR SCNA20180119002

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL HOLE ON THE NR 1 OTBD NACELLE COWL.  REPLACED WITH SERVICEABLE COWL.
